# SDR 2006FA0001230

- Difficulty date: December 14, 2006
- Submitted: December 28, 2006
- Operation: General aviation
- Aircraft: N421SV
- Make and model: Lear 35A
- Aircraft serial: 660
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: 501122804
- Part serial: 6488
- Condition: Misinstalled
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CELL DIP SWITCH INSTALLED 180 DEGREES OUT.  CELL WIRING MISROUTED AND IMPROPER GAUGE WIRE.  MULTIPLE COLD CRACKED SOLDER JOINTS BROKEN AND POORLY REPAIRED TRACES.  BATTERY T3 AND P3 ARE BROKEN.  UNIT SENT BACK, AS CORE SEEMS TO BE A WORKMANSHIP ISSUE. (K)
